Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dreams and hiv
Oct 8, 2004

i am on combivir twice daily and efaviranz 600mgs at night but get really weird dreams is there anything i can do to stop them

Response from Dr. Henry

Weird dreams are fairly common among persons taking Sustiva. I sometimes prescribe a sleep aid such as lorazepam or trazadone for a while to see if that helps a bit. Switching the Sustiva to the AM works in some cases so that the effect has worn off by the late evening. If annoying and persistent, some patients switch to another HIV med depending on their past treatment history and overall situation. KH



Previous
Anemia & Neuropathy
Next
Fat Deposits and Kidney Ultrasound

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement